# SDR AALA202007159004

- Difficulty date: June 23, 2020
- Submitted: July 15, 2020
- Operation: Air carrier
- Aircraft: N582UW
- Make and model: Airbus A321-231
- Aircraft serial: 6175
- Aircraft time: 21,101 hours, 8,152 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Dummy Rail
- Part number: D5311282600200
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION ON FORWARD CABIN FLOOR DUMMY RAIL BETWEEN FR 13 AND FR 16 AT +Y503.2.  REPLACED DUMMY RAIL PER SRM 51-72-11.
